# SDR C8GA20020013

- Difficulty date: December 6, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 53,933 hours, 29,405 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3823002
- Part serial: 1348
- Condition: Faulty
- Location: Nr 2
- Part time: 3,472 hours, 2,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 718 FROM STL TO ELP.  DURING CLIMBOUT APPROXIMATELY FIFTEEN MINUTES AFTER TAKEOFF NR 2 FUEL TANK CIRCUIT BREAKER FOR THE LEFT FORWARD AND RIGHT AFT FUEL PUMPS POPPED THEIR CIRCUIT BREAKER.  ABOUT FIVE MINUTES LATER, THE NR 1 FUEL TANK LEFT FORWARD PUMP CIRCUIT BREAKER POPPED.  ALL APPROPRIATE CHECKLIST WERE ACCOMPLISHED, AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED SAFELY IN MCI.  UPON LANDING, INSPECTED AND DRAINED THE WATER FROM BOTH NR 1 AND NR 2 TANKS, SYSTEM OPS CHECKED GOOD PER MM 28-22-21.  AIRCRAFT RETURNED TO SERVICE AND CONTINUE TO ITS FINAL DESTINATION IN ELP AND THE NR 2 LEFT FORWARD BOOST PUMP WAS REPLACED PER MM 28-20-00.
